# SDR FDEA201502200558

- Difficulty date: February 20, 2015
- Submitted: February 20, 2015
- Operation: Air carrier
- Aircraft: N307FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48291
- Aircraft time: 680 hours, 22,221 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Access Door
- Condition: Missing
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER CTR CARGO DOOR ACCESS DOOR 152RT MISSING ON  ARRIVAL.  FOR ACCESS TO UNLOCK DOOR.  INSTALLED NEW ACCESS PANEL ASSEMBLY IAW SMP & AMM 52-32-00-0.  OPERATION OF ACCESS PANEL CHECKED GOOD.
